Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Problem getting erection. Suggest medication to improve erection

Hi Sir/Mam, I am 30 year old. My height is 5ft 3inches and wight is 66Kg. I have been married for the last three years. i have problem of getting erection since the begining. My penis size is 2 inches and will be 4.5 inches when it is erected. And not had good sex with my wife till today and not suffering from any major illness also. Kindly suggest some medicine which is easily available in medical stores and can help to improve the erection. Many Thanks
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Sex is in our mind & not in organ.
Don't try to measure it in inches.
A relaxed mind without tension causes parasympathetic system to stimulate causes sex arousal will improve erection.
Performance anxity also lowers it.
So nothing to worry.
Take healthy food,do some meditation or Yoga & you will achieve what you want.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor